# SDR AALA20140826006

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 108,628 hours, 17,950 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 7075T62
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CAP SPLICE CORRODED AT STATION 1220 & STRINGER 34 LT.  REPLACED STRINGER CAP IAW AARD 51-00-05-1.
